# SDR RAIA201907050002

- Difficulty date: July 5, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AFT OF FRAME 23 CORRODED.  BLEND OUT THE DAMAGED AREA AND REMOVED AL OF THE CORROSION STILL REQUIRES TO BE NDI. PERFORMED HF EC INSPECTION OF BLENDED AREA NO DEFECTS NOTED.  GOOD TO CONTINUE WITH REPAIR.  REPAIRED THE DAMAGED AREA.
